Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 7, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 22, 2009, 10:42 AM MDT. It took effect at Mar 23, 2009, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2009, 10:42 AM MDT (16:42 UTC)
- In effect from
- Mar 23, 2009, 12:00 PM MDT
- Expired
- Mar 23, 2009, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 221642 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1042 AM MDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY EVENING... .WINDY CONDITIONS WILL OCCUR ON TUESDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. NMZ022>025-030>032-TXZ055-056-231100- /O.NEW.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1042 AM MDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. WINDY CONDITIONS WILL OCCUR ON TUESDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
3 follow-up statements
000 WWUS74 KEPZ 221744 CCA NPWEPZ URGENT - WEATHER MESSAGE...CORRECTED FOR VALID DAY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1042 AM MDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY EVENING... .WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. NMZ022>025-030>032-TXZ055-056-231100- /O.NEW.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1042 AM MDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
000 WWUS74 KEPZ 221758 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1158 AM MDT SUN MAR 22 2009 ...WIND ADVISORY IN EFFECT FOR MONDAY AFTERNOON AND EARLY EVENING... .WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. NMZ022>025-030>032-TXZ055-056-231100- /O.CON.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1158 AM MDT SUN MAR 22 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. WINDY CONDITIONS WILL OCCUR ON MONDAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES AND THROUGH MOUNTAIN PASSES. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS74 KEPZ 231113 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 513 AM MDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING... .WINDY CONDITIONS WILL OCCUR TODAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW ISOLATED AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. NMZ022>025-030>032-TXZ055-056-240200- /O.CON.KEPZ.WI.Y.0007.090323T1800Z-090324T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 513 AM MDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... WINDY CONDITIONS WILL OCCUR TODAY WITH WEST WINDS HAVING SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH OVER MOST LOCATIONS BY THE AFTERNOON. HOWEVER WIND GUSTS MAY EXCEED 50 MPH ACROSS HIGHER ELEVATIONS AND ESPECIALLY ALONG EASTERN SLOPES. BLOWING DUST MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW ISOLATED AREAS CREATING HAZARDOUS TRAVEL CONDITIONS. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKY MOUNTAINS WHILE A SURFACE LOW DEEPENS OVER COLORADO. THIS WEATHER PATTERN IS FAVORABLE FOR STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRICE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 22, 4:29 AM MDT, 6 hours 13 minutes earlier.
Area forecast discussion, Mar 22, 4:29 AM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
429 AM MDT SUN MAR 22 2009
.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE STRONG
SURFACE WINDS BOTH TODAY AND MONDAY. TEMPERATURES TODAY WILL BE
WELL ABOVE NORMAL...BUT STARTING MONDAY TEMPERATURES WILL BE
AT...OR A LITTLE BELOW NORMAL FOR MUCH OF THE WEEK. A SECOND STORM
SYSTEM WILL BRING MORE WINDS AND BELOW NORMAL TEMPERATURES FOR THE
END OF THE COMING WEEK.
&&
.DISCUSSION...
WINDS AND MORE WINDS ARE ON TAP FOR THE NEXT 36 HOURS OR SO.
CURRENTLY A STRONG UPPER LEVEL TROF IS DIGGING ITS WAY ALONG THE
CENTRAL CALIFORNIA COAST. THIS SYSTEM WILL TURN MORE TO THE EAST
LATER THIS MORNING AND BEGIN ITS PUSH INTO ARIZONA. AS THE SYSTEM
APPROACHES WE WILL SEE BOTH OUR UPPER LEVEL AND SURFACE WINDS
INCREASE. A LEE SIDE TROF WILL BE THE CULPRIT FOR INCREASING OUR
SURFACE WINDS...WHILE A JET MAX ROUNDING THE BASE OF THE TROF WILL
HELP BUMP UP OUR UPPER LEVEL WINDS. THE SYSTEM STILL LOOKS MISSED
TIME TO GIVE US A REALLY STRONG WIND EVENT. BUT WINDS WILL BE
DEFINITELY NOTICEABLE THIS AFTERNOON AND EVENING. SINCE THE BEST
WIND DYNAMICS WILL BE COMING ACROSS THE AREA IN THE MORNING HOURS
ON MONDAY WE WILL SEE THE WINDS BLOW ALL NIGHT. WE COULD EVEN SEE
SOME VERY STRONG AND GUSTY DOWN SLOPE WINDS LATE SUNDAY
NIGHT/MONDAY MORNING ALONG THE EASTERN SLOPES OF AREA MOUNTAINS.
THE LOW WILL TAKE A LITTLE TIME TO GET THROUGH THE AREA SO WE WILL
SEE STRONG WINDS TOMORROW. I THINK TODAYS WINDS WILL STAY JUST
BELOW ADVISORY LEVELS...BUT TOMORROWS WINDS MAY CREEP A LITTLE
HIGHER SO AN ADVISORY MAY BE NEEDED FOR TOMORROW. RIGHT NOW I
DONT THINK DUST WILL BE A BIG PROBLEM EITHER TODAY OR MONDAY.
WINDS WILL BE FROM THE RIGHT DIRECTION TODAY...BUT WITH THEIR LATE
START I DONT THINK THEY WILL HAVE ENOUGH TIME TO GET THE DUST
GOING...WELL SEE. ON MONDAY WE WILL HAVE COLD AIR ADVECTION AND
THAT IS USUALLY VERY GOOD AT KNOCKING DOWN ANY DUST THEY MAY GET
LIFTED INTO THE AIR.
AFTER THE LOW MOVES BY LATE ON MONDAY WE WILL REMAIN AT THE BASE
OF A LONG WAVE TROF. THIS WILL KEEP US SUNNY AND COOL THROUGH
WEDNESDAY...BUT BEING AT THE BASE OF THE TROF MEANS THERE IS A
GOOD CHANCE THAT ANOTHER LOW WILL BE ROTATING THROUGH THE TROF.
SURE ENOUGH ALL THE EXTENDED MODELS ARE BRINGING ANOTHER LOW INTO
THE SOUTHWEST ON THURSDAY. RIGHT NOW BOTH THE GFS AND ECMWF ARE IN
GENERALLY GOOD AGREEMENT WITH BRINGING THE LOW ACROSS THE NORTHERN
PART OF NEW MEXICO...WHICH WOULD MAKE IT ANOTHER WIND MAKER FOR US.
THE DGEX IS A LITTLE MORE BOLDER AND DROPS THE LOW DOWN TO THE
U.S./MEXICO BORDER. THIS WOULD LEAD TO MORE OF A WET SOLUTION THEN
A WIND SOLUTION. FOR NOW I WILL STICK WITH THE GFS/ECMWF
SOLUTION...BUT WE WILL NEED TO KEEP AN EYE ON THE DGEX AND SEE IF
IT STICKS TO ITS GUNS OR FALLS IN LINE WITH THE OTHERS. AFTER THE
SECOND TROF GOES ON PAST WE WILL STAY IN A DRY AND COOL NORTHWEST
FLOW THROUGH THE COMING WEEKEND.
TEMPERATURES AGAIN TODAY WILL BE ALMOST TEN DEGREES ABOVE NORMAL.
THOSE WARMER TEMPERATURES WILL ALSO AID IN MIXING DOWN SOME OF THE
STRONGER WINDS ALOFT. AS THE FIRST TROF COMES ON PAST EARLY MONDAY
MORNING IT WILL SWEEP A PACIFIC COLD FRONT ACROSS THE AREA. THIS
FRONT WILL COOL OUR TEMPERATURES TO NEAR NORMAL ON MONDAY AND A
DEGREE OR TWO BELOW NORMAL ON TUESDAY. ON WEDNESDAY AND THURSDAY
TEMPERATURES WILL CLIMB BACK TO NEAR NORMAL OUT AHEAD OF THE NEXT
TROF. AS THE SECOND TROF COMES BY IT TOO WILL BRING ANOTHER SHOT
OF COOLER AIR...SO THAT OUR HIGHS ON FRIDAY AND SATURDAY WILL BE
AROUND FIVE TO SEVEN DEGREES BELOW NORMAL.
&&
.AVIATION...22/12Z-23/12Z
GENERALLY VFR CONDITIONS EXPECTED TODAY...BUT THINGS WILL BE
PRETTY WINDY. AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP
INCREASE WINDS BOTH ALOFT AND AT THE SURFACE. BY THIS AFTERNOON
SURFACE WINDS OF 20 TO 30 KNOTS WILL BE POSSIBLE. THIS WILL CREATE
ISOLATED AREAS OF MVFR VISIBILITIES IN BLOWING DUST. IN ADDITION
THE WINDS WILL CREATE MODERATE TO SEVERE TURBULENCE NEAR AREA
MOUNTAINS...ESPECIALLY ALONG THE EASTERN SLOPES. WINDS LOOK TO
STAY UP ALL NIGHT SUNDAY NIGHT AND LAST WELL INTO THE DAY ON
MONDAY.
&&
.FIRE WEATHER...
...RED FLAG WARNING IN EFFECT FOR SUNDAY AFTERNOON AND EVENING...
A STRONG AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO THE
SOUTHWEST THIS AFTERNOON. THIS LOW WILL HELP STRENGTHEN BOTH OUR
WINDS ALOFT AND AT THE SURFACE. STRONG AND GUSTY SURFACE WINDS CAN
BE EXPECTED BY LATER THIS AFTERNOON. WINDS APPROACHING 25 TO 35
MPH WILL BE POSSIBLE ESPECIALLY IN THE HIGHER TERRAIN. ALSO THE
WINDS WILL CONTINUE TO MOVE IN DRIER AIR SO AFTERNOON RHS WILL
BOTTOM OUT BETWEEN 10 AND 15 PERCENT. ALL THIS TAKEN ALONG WITH
THE HIGH FIRE DANGER WILL GIVE US RED FLAG CONDITIONS THIS
AFTERNOON AND EVENING. WINDS WILL STAY UP OVER NIGHT SO VERY
LIMITED RH RECOVERIES BY MONDAY MORNING. WINDS LOOK TO BE EVEN
STRONGER ON MONDAY. DESPITE THE COOLER AIR MOVING INTO THE AREA WE
SHOULD AGAIN SEE RHS BELOW 15 PERCENT SO AGAIN ON MONDAY CRITICAL
FIRE WEATHER CONDITIONS SHOULD BE MET. THE MIDDLE PART OF THE
COMING WEEK LOOKS CALMER AND CONTINUED COOL. BY NEXT THURSDAY
ANOTHER UPPER LEVEL LOW WILL BRING WINDS AND POSSIBLE MOUNTAIN
SHOWERS TO THE AREA. WE AGAIN MAY SEE CRITICAL FIRE WEATHER
CONDITIONS BEING MET THURSDAY AFTERNOON. AFTER THE SECOND LOW
PASSES WE WILL SEE A WARMING TREND WITH CALMER WINDS AS WE MOVE
INTO NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 83 57 75 47 71 / 0 0 0 0 0
SIERRA BLANCA TX 82 55 74 45 72 / 0 0 0 0 0
LAS CRUCES 82 55 74 44 70 / 0 0 0 0 0
ALAMOGORDO 80 55 73 45 69 / 0 0 0 0 0
CLOUDCROFT 60 39 52 27 48 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 81 54 74 44 69 / 0 0 0 0 0
SILVER CITY 76 45 69 34 64 / 0 10 0 0 0
DEMING 83 54 75 44 71 / 0 0 0 0 0
LORDSBURG 83 53 75 43 72 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS
EVENING FOR NMZ110>113.
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS
EVENING FOR TXZ055-056.
&&
BRICEHazardous weather outlook, Mar 22, 7:52 AM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 752 AM MDT SUN MAR 22 2009 NMZ022>025-030>032-TXZ055-056-231400- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 752 AM MDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL CREATE STRONG SURFACE WINDS THIS AFTERNOON. WINDS SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE. THERE MAY BE ISOLATED AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES BELOW ONE MILE. THE WINDS WILL CONTINUE TO BLOW INTO THE OVER NIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINDS WILL CONTINUE ON MONDAY AND COULD BE AS STRONG AS 25 TO 35 MPH WITH GUSTS TO 45 MPH. BLOWING DUST IS NOT EXPECTED TO BE A PROBLEM ON MONDAY. ANOTHER UPPER LEVEL STORM SYSTEM WILL BRING ANOTHER ROUND OF WINDS TO THE AREA ON NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:47 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 26 hr |
| Mar 22, 7:10 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 14 hr |
Nearby
Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.